EconPapers    
Economics at your fingertips  
 

Stochastic comparisons of capital allocations with applications

Maochao Xu and Taizhong Hu

Insurance: Mathematics and Economics, 2012, vol. 50, issue 3, 293-298

Abstract: This paper studies capital allocation problems using a general loss function. Stochastic comparisons are conducted for general loss functions in several scenarios: independent and identically distributed risks; independent but non-identically distributed risks; comonotonic risks. Applications in optimal capital allocations and policy limits allocations are discussed as well.

Keywords: Capital allocation; Increasing and convex order; Likelihood ratio order; Log-concave; Majorization; Stochastic orders (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668711001430
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:50:y:2012:i:3:p:293-298

DOI: 10.1016/j.insmatheco.2011.12.004

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:50:y:2012:i:3:p:293-298